MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; EXTREMITIES IMPLANT

ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; EXTREMITIES IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a shoulder procedure on approximately 3 months ago.Subsequently, the patient was revised due to dislocation 2 months later.The patient's soft tissues are severely compromised, and the patient did not keep his shoulder immobilized as instructed.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.D10 - medical product: catalog #: 110031427, bearing standard 40 mm diameter, lot # 65494017.Catalog #: 110031399, mini tray std cocr +0 offset, lot # 65604025.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00954 h3 other text : requested but not returned by hospital.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, g3, h1, h2, h3, h6, h10 proposed g-code: mechanical (g04) - head reported event was confirmed as as dislocation was noted in the x-ray review.Review of the x-rays identified the following: no hardware disassociation, but there is dislocation of the humeral component with respect to the glenosphere in which the humerus is dislocated proximally and slightly laterally.No loosening, wear, radiolucency, or other contributing factors.Overall fit is grossly unremarkable.Bone quality appears normal.No fracture of the bones or hardware, and no anatomical concerns detected to account for the finding.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to use error, patient not following instructions.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR 40MM GLENOSPHERE STD COCR
Common Device Name
EXTREMITIES IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16876489
Report Number0001825034-2023-00955
Device Sequence Number15318723
Product Code KWS
UDI-Device Identifier00887868231254
UDI-Public(01)00887868231254(17)320928(10)65487259
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110030776
Device Lot Number65487259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale